# SDR 97UAL900853

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Deteriorated
- Location: Nr 1 Engine
- Part time: 15,130 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

COMPRESSOR STALL ON TAKEOFF, SUSPECT NUMBER 1 ENGINE.  ENGINE PARAMETERS APPEARED NORMAL.  MAX EGT NOT NOTED.  *S/D*  ENGINE SURGED ON TAKEOFF DUE TO GENERAL DETERIORATION OF THE HIGH PRESSURE COMPRESSOR AND EXCESSIVE BLADE TIP CLEARANCES.  REPLACED ENGINE.
